First off, I am a 22 year old male. I know that it is rare but I believe that I have hypergonadism. I believe I have hypergonadism because I went through puberty at a very young age of about 11. I have a lot of acne (on my back and arms) despite treatment and cleaning the skin well. I have a very high libido. I also have a lot of anxiety problems. I was wondering if hypergonadism would cause fatigue? I have been having a lot of fatique for about six months and cannot find a cause for it.
Since you suspect the hormone, better to get a complete hormone check up to find out what may be causing the fatigue. May be other hormones like thyroid is hyper, which can cause fatigue if your diet is not proper, or there may be a common pituitary problem that could be causing the fatigue.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.